# SDR SWAA2024090632657

- Difficulty date: August 31, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK IN LOWERED CEILING PANEL AT FWD GALLEY AREA (2 EA) 2024-473281<[01] REPLACED BATTERY PACK IN LOWERED CEILING PANEL AT FWD GALLEY AREA (2 EA) IAW B737-700 AMM 33-51-06-960-805 SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED BATTERY PACK IN LOWERED CEILING PANEL AT FWD GALLEY AREA (2 EA) IAW B737-700 AMM 33-51-06-960-805 ; TEST IS OK; SEE INDIVIDUAL SIGN OFF BELOW
